# SDR QXEA0000652

- Difficulty date: March 13, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 25,040 hours, 35,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 60571
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,917 hours, 22,382 cycles
- Component: Cover Assembly, Dhav
- Component part number: 82510202001
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- COCKPIT EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY AND RECEPTICLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
